The asymptotic behaviour of the solutions of certain difference-differential equations

J.J.A.M. Brands

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

The paper settles the asymptotic behaviour of the solutions of the difference-differential equation (1.1) in a case that was left open in N. G. [1]. Theorem 3.1 states that in this case all solutions have limits for x ¿ 8. A result about the speed of convergence is given by theorem 4.1.
Original languageEnglish
Pages (from-to)73-81
JournalIndagationes Mathematicae (Proceedings)
Volume75
Issue number1
DOIs
Publication statusPublished - 1972

Fingerprint Dive into the research topics of 'The asymptotic behaviour of the solutions of certain difference-differential equations'. Together they form a unique fingerprint.

Cite this